Originally Posted by DownyFresh
I recently started taking Bextra. I've been taking it for a month. I read that one of the side effects is a sudden increase in weight gain; to report it to your doctor immediately. I want to know what is in the Bextra to make you gain weight. I already have a weight problem; and I just need to know if anyone has experienced a change in their weight after being on Bextra for a while. I would really appreciate anyone's help out there!
I'm Downyfresh; or you can e-mail me personally at:
I take bextra and I have no had any increase in weight. The possible weight gain could come from water weight all of these types of medications affect the Kidneys. Bextra is one of the newest medications most people start at 10 mg one time per day. You need to drink plenty of water at least 8 glasses per day. I am taking 20 mg per day. It has worked very well for me I move much better. I also have had fusions of disc C5,6 and 7 with screws and metal plate. So I am only 14 weeks post-op. Just keep tabs on you meds and if you have any problems all your doctor.
I do know several folks taken this med and they are doing fine with it.
There are less side affects to bextra then any of the other meds for this condition.